# SDR AALA20140715007

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 42,516 hours, 17,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTS BETWEEN STATIONS 807 & 847 FROM STRINGERS 26 LT TO 25 RT.  INSTALLED DOUBLER REPAIR IAW EA B737-53-035739.
